# SDR 2004FA0000571

- Difficulty date: June 10, 2004
- Submitted: July 14, 2004
- Operation: General aviation
- Aircraft: N974SP
- Make and model: Cessna 172S
- Aircraft serial: 172S8178
- Aircraft time: 248 hours
- Engine: Lyc IO360L2A
- Propeller: Mcauly 1A170E
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Servo
- Part number: 25765361
- Part serial: 70163501
- Condition: Inoperative
- Location: Engine Fuel
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS REPORTED, ENGINE DIES ON IDLE SPEED, EXCESSIVE RICH MIXTURE, BLACK SMOKE EMITTED FROM EXHAUST.  IDLE SPEED AND MIXTURE COULD NOT BE ADJUSTED IAW AD 2001-06-17 INSTRUCTIONS REF D, L, I, THRU 2, 1.
